Format

Send to

Choose Destination
J Neurol Neurosurg Psychiatry. 1971 Jun;34(3):253-9.

Peripheral neuropathy after disulfiram administration.

Abstract

Peripheral neuropathy and optic neuritis occurring in alcoholics are sometimes due to the toxic effects of disulfiram rather than to alcohol. Unless this is considered in the management of such patients it is likely that administration of the drug will be continued. In the past there have been reports of 16 cases of peripheral neuropathy and six cases of optic neuritis, possibly caused in this way; these reports are reviewed and a further six cases are described. The effects of disulfiram on the nervous system are briefly discussed.

PMID:
4328367
PMCID:
PMC1083460
DOI:
10.1136/jnnp.34.3.253
[Indexed for MEDLINE]
Free PMC Article

Supplemental Content

Full text links

Icon for HighWire Icon for PubMed Central
Loading ...
Support Center